# SDR ASAA0310119

- Difficulty date: March 7, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6549539148
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND RIGHT WING LEADING EDGE ANGLE AT WING STATION 567 CRACKED. REMOVED AND REPLACED ANGLE PER SRM.  (M)
